# SDR DALA2023080706419

- Difficulty date: August 3, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,167 hours, 42,926 cycles
- System (JASC): 3244 · Tire
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: F

## Discrepancy

SHIP 676 BLOWN TIRES AND ENGINE FIRE BOTTLES DISCHARGED. CORRECTIVE ACTION: REF TO TASK CARD # 011-0001:2898789/001 FOR CORRECTIVE ACTIONS W /O P754679020230803 REFER TO MD LOG 2898789 ***ODI LOG*** DUE TO BLOWN TIRES AND ENGINE FIRE BOTTLES DISCHARGED. (2898789)
